Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Joint pain, swelling in fingers, fatigue, had miscarriage. Explanation?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 9545 Questions
i had a miscarriage about 3 weeks ago. I have been having joint pain and slight swelling especially in my fingers and fatigue like I have never experienced before. What could be some explanations for this? Also I have had trouble sleeping though I'm exhausted and some light abdominal pain which feels like it could be constipation. I'm also nauseous. I don't feel like myself at all.
Posted Fri, 5 Oct 2012 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 37 minutes later
Thanks for posting your query.
The joint pains and swelling that you are having along with fatigue is not likely to be related to the miscarriage you had.
These symptoms are often found in vitamin D and magnesium deficiency.

I suggest you to consult an endocrinologist and get prescribed vitamin D and magnesium supplements. Your symptoms should improve with that. Also eat magnesium XXXXXXX foods like bananas, beans, chickpeas, fish, nuts, soybeans, spinach etc which are natural sources of magnesium.

Regarding vitamin D levels, you need to take a XXXXXXX of vitamin D with milk or curd once a week for 8 weeks and then once a month. Each XXXXXXX contains 60,000 IU of vitamin D. But these should be taken only after getting your vitamin D levels checked.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor